Fonctions de Walsh et fonctions pseudo-aléatoires
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 7 (1965-1966) no. 1, Talk no. 4, 9 p.
@article{SDPP_1965-1966__7_1_A3_0,
     author = {Mend\`es France, Michel},
     title = {Fonctions de Walsh et fonctions pseudo-al\'eatoires},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7},
     number = {1},
     year = {1965-1966},
     note = {talk:4},
     zbl = {0233.10017},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1965-1966__7_1_A3_0}
}
Mendès France, Michel. Fonctions de Walsh et fonctions pseudo-aléatoires. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 7 (1965-1966) no. 1, Talk no. 4, 9 p. http://www.numdam.org/item/SDPP_1965-1966__7_1_A3_0/

[1] Bass (Jean). - Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires, Bull. Soc. math. France, t. 87, 1959, p. 1-64. | Numdam | MR 123147 | Zbl 0092.33404

[2] Bertrandias (Jean-Paul). - Suites pseudo-aléatoires et critère d'équirépartition modulo 1 , Comp. Math., t. 16, 1964, p. 23-28. | Numdam | MR 170880 | Zbl 0207.05801

[3] Fine (N.J.). - On the Walsh functions, Trans. Amer. math. Soc., t. 65, 1949, p. 372-414. | MR 32833 | Zbl 0036.03604

[4] Mahler (Kurt). - The spectrum of an array and its applications of the study of the translation properties of a simple class of mathematical functions, II : On the translation properties of a simple class of mathematical functions, J. of Math. and Phys., t. 6, 1927, p. 158-163. | JFM 53.0265.03

[5] Mendes France (Michel). - Nombres normaux et fonctions pseudo-aléatoires, Ann. Inst. Fourier, Grenoble, t. 13, 1963, n° 2, p. 91-104. | Numdam | MR 162099 | Zbl 0128.04704

[6] Vilenkin (N.Ja.). - Supplement to "Theory of orthogonal series", Amer. math. Soc. Transl., t. 17, 1961, p. 219-250. | MR 124685 | Zbl 0133.31703

[7] Wiener (Norbert). - The spectrum of an array and its applications of the study of the translation properties of a simple class of mathematical functions, I : The spectrum of an array, J. of Math. and Phys., t. 6, 1927, p. 145-157. | JFM 53.0265.02